# SDR IPXA2019022739500

- Difficulty date: February 17, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N335UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37856
- Aircraft time: 24,007 hours, 8,398 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587674
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C5DAMAGE ON M/D CARGO FLOOR PANEL AT STA 972 -STA 1112 , RBL 11 - RBL 33, PNL NO.242SFF.FABRICATE THE REPLACEMENT FLOOR PANEL PER EO NO.B767-5320-9693-I
